# SDR 9619629912

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A 6 INCH CRACK IN THE LONGERON 30 END FITTING AT FS 579.  REPLACED FITTING (P/N 5920331-1) PER SRM'S 51-30-2, 51-30-5.
